I know other people have posted about
this and it seems to be an ongoing debate, but I am experiencing a lot of hair loss lately (for the last 3 months). I was on Celexa for anxiety and thought maybe that was it because it happened soon after I started that medication. However, since I got of the Celexa I am still noticing it falling out. 😢
I have been on mesalamines for the past 2 years and have not noticed major hair loss. Is it possible the meds are just now starting to affect me like this? Ugh! This is horrible and depressing and makes me feel helpless!
Any a advice would be appreciated! My GI doc told me that the only other thing to try would be Remicade. My UC is mild though. I feel like this medication has other horrible side affects.
Please advise! Thank you!!!
Diagnosed in 2013 with proctitis / 2014 diagnosed with left-sided colitis
Currently taking 2 Asacol 800 HD 2x daily, Alternate between Canasa suppository and Rowasa enema nightly, Scdophilus 1x daily as a probiotic, l-glutamine, biotin, folic acid, earths blend multi-vitamin, liquid vitamin D3 5000 IU, liquid vitamin B12 1000mcg, DasGro Hair formula to hopefully get my thick hair back!
Post Edited (Carmellasong) : 7/5/2014 9:28:56 PM (GMT-6)